# SDR CCJ2005F00000

- Difficulty date: April 13, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N6035N
- Make and model: Cessna 210M
- Aircraft serial: 21062903
- Engine: Cont IO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 12430192
- Condition: Broken
- Location: Gear Down
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE WAS NO (GEAR DOWN) INDICATION WHEN THE LANDING GEAR WAS EXTENDED.  PILOT DECLARED EMERGENCY AND DIVERTED TO AN AIRPORT WITH A LONGER RUNWAY.  LANDING WAS NORMAL AND UNEVENTFUL.  UPON EXAMINATION IT WAS FOUND THAT THE BRACKET HOLDING THE NOSE GEAR (DOWN) SQUAT SWITCH HAD BROKEN AND WAS DANGLING.  (K)
